Jump to content

Husband has taken Iressa for 4 days now and no side effects


DollyPardonMe

Recommended Posts

I was just wondering, My husband has taken Iressa for 4 days now and he has not had any side effects. Is this normal. Will the side effects take a while to show up? I just worry that perhaps it's not working. I know it's very early but I worry so about him. This board is a godsend. Finally a place to go and get answers from people who have been through this and can understand our concerns. I would like to thank each and everyone of you for taking the time to answer our questions. May God bless each and every one of you.

Link to comment
Share on other sites

Hi Dolly,

Not sure how long before one gets any side effects if at all. I have had none but have had very good success with it. Been on it since the middle of Jan04. If I remember I believe my doctor said I would need to be on it for about 6 weeks before she would be able to (another Ct Scan) tell if it was working also. Of course everyone is different. This is just my experience with it. There is a toll free 800 number you can call to get more info. Praying for the best of results for you husband. Hope this helps. Peace, tale care and God Bless.

Rich

Iressa (AstraZeneca's) 800# For Information:

Medical Questions / Rebates And Special Offers / Patients Drug Assistance Program

U.S. at 1-800-236-9933, Monday through Friday 8am - 7pm ET, excluding holidays.

Link to comment
Share on other sites

Some people get symptoms immediately. Iressa says within the 1st month of taking it. I didn't have any until the end of the 1st month with 2 pimples on my face. (Not really a rash).

Hope he has few side effects.

TAnn

Link to comment
Share on other sites

Dolly,

My husband has been on Iressa for 3 1/2 weeks. About 5 days ago, he started getting a rash on his left shoulder, the same shoulder where he recently received radiation. It's about 6" wide and 3" deep across the back of his left shoulder. It's red with bumps, and what I call "angry looking". He said it's itchy and stings. He was getting his monthly Zometa last week and asked if the onc could look at it while he was there. The onc gave him an explanation about why it picked the area where he got the radiation, but my husband couldn't remember what he said. :roll: I hate it when that happens. The onc told him to try hydrocortisone cream and it's helping a little. If that doesn't work, I've got a prescription for Lydex (generic) cream that is a stronger steroid cream that he is going to try. He said it's something he can live with.

Other than the rash, so far that's his only side effect. Hope that helps.

Love,

Peggy

Link to comment
Share on other sites

Glad to hear your husband is not having side effects. My husband hasn't started Iressa, but may soon. At the Relay for Life we met a wonderful woman who was Stage IV NSCLC and chemo hadn't worked for her. Iressa hadn't been approved yet at the time, but she was able to get it under "compassionate use," and has been on it for 2 1/2 yrs with almost no side effects. She looks and feels terrific. You'd never guess that she had been very ill. Hope your husband will have the same results!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.